# SDR C2XA08CL125

- Difficulty date: November 29, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- Aircraft time: 19,584 hours, 14,884 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 894
- Condition: Faulty
- Location: Nlg Door
- Part time: 19,584 hours, 14,884 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2775 - THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON THE EICAS AFTER SELECTING GEAR DOWN.  THE MESSAGE CLEARED IMMEDIATELY AND NO OTHER INDICATIONS WERE NOTICED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
